# SDR UIEA2023121901006

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 110,421 hours, 17,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71461
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, S
- Precautionary procedure: K, O

## Discrepancy

LH AND RH OVERWING EMERGENCY EXIT SIGNS INOP( REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY M1209 PER AMM 33-51-07. OPS CHECKS GOOD )
